# SDR UPS02838368

- Difficulty date: April 22, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 77,327 hours, 25,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13 IN MAIN CABIN BETWEEN STA 1140L & 1160L ABOVE HORIZONTAL SKIN SPLICE NEAR L16 FOUND SURFACE CORROSION ON LWR SIDE OF INTERCOSTAL.  REMOVED LIGHT SURFACE CORROSION IAW SRM 51-1-8 WITHIN LIMITS PER UPS DC 8 SRM 53-2-0, ALODINED IAW UPS DC8 SRM 51-1-8.
